Armenian Journal of Mathematics

Interlaced, modular, distributive and boolean bilattices

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


We will discuss the concepts of interlaced, modular, distributive, Boolean (DeMorgan) and Ginsberg bilattices with their characterizations by hyperidentities and superproducts.

Item Type:Article
Uncontrolled Keywords:hyperidentity , superproduct, variety, quasigroup, lattice, Boolean and DeMorgan algebras, bilattice, interlaced, modular, distributive , Boolean (DeMorgan) and Ginsberg bilattices.
Subjects:03-xx Mathematical logic and foundations
08-xx General algebraic systems
06-xx Order, lattices, ordered algebraic structures
ID Code:60
Deposited By:Professor Anry Nersesyan
Deposited On:15 Dec 2008 17:04
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page